My hai has ben falling out since I took the depo shot. Today as I was straitining my hair i relized i have a bald spot on my hair line. How long will it take before the side affects go away!! is there anything I can do to help stop it?? i am only 27 and at the rate my hair is falling out I will be bald in a few months. I will not be getting another shot!! I am scared Please Help me??!!
Yes, hair loss can be a side effect of depot shot. The effects may take as long as three to four months to go. Meanwhile you can find out whether you have some other cause of hair fall since you have a bald patch. Localized hair loss can be due to scarring alopecia (causes dent, eg: discoid lupus erythematosus, scleroderma, lichen planopilaris, kerion, metastatic carcinoma, lymphoma, sarcoidosis, prolonged pressure, and cicatricial pemphigus), alopecia areata, tinea capitis (fungal infection), sarcoidosis, follicular mucinosis, bacterial infection, aplasia cutis, burns (including chemical burns due to shampoos, oils or something that causes an allergic reaction), herpes zoster, squamous cell carcinoma, and other such conditions. The skin of the scalp should be biopsied. Please consult a skin specialist regarding this. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.